Journal of Service Science and Management

Vol.3 No.2(2010), Paper ID 2020, 5 pages

DOI:10.4236/jssm.2010.32023

 

The Research of Risk Management in Two Non-Independent IT System

 

Zhe Yin, Yunfei Guo, Maosheng Lai

 

 

Copyright © 2010 Zhe Yin, Yunfei Guo, Maosheng Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Yin, Y. Guo and M. Lai, "The Research of Risk Management in Two Non-Independent IT System," Journal of Service Science and Management, Vol. 3 No. 2, 2010, pp. 181-185. doi: 10.4236/jssm.2010.32023.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.